ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Choudhary, A and Martha, SC and Chakrabarti, A (2020) Modified Method for the Solution of Dual Trigonometric Series Relations. In: Proceedings of the National Academy of Sciences India Section A - Physical Sciences, 90 (3). pp. 437-445.

This list was generated on Sun Apr 14 22:22:12 2024 IST.